MathSciNet Relay Station
MathSciNet bibliographic data
MR693355 10D15 (10D40 12A67)
Gelbart, S.; Piatetski-Shapiro, I. Some remarks on metaplectic cusp forms and the correspondences of Shimura and Waldspurger. Israel J. Math. 44 (1983), no. 2, 97–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement